# SDR CA020408013

- Difficulty date: April 2, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 53,080 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Box
- Part number: 1103080100
- Condition: Failed
- Location: Pax Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT ELECTRONIC BOX POSITIONED AT ROW 25 DE , STARTED SMOKING. THE SEB WAS DICONNECTED BY THE CREW. MAINTENANCE REPLACED THE UNIT.
